# SDR SWAA2023061454734

- Difficulty date: May 31, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE ANGLE-SUPPORT P/N 141A5134-13 AT FLIGHT DECK FLOOR STRUCTURE BETWEEN STA 250 AND STA 260 AT RBL 3.6 TO RBL 15.<[01] RECEIVED AND VERIFIED NEW ANGLE SUPPORT P/N 141A5134-13 FABRICATED BY OUTSIDE VENDOR PREMIER AEROSPACE CORP. WITH AAR REPAIR ORDER #414067. ISSUE TAG # WN31453 FSC: 81205 PO# 2012626 SERIAL: NSI. NO LOT NUMBER.;[02] VERIFIED STEP 1
